View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Zhang, Wen-Bin
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
The prime element theorem on additive formations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Mathematische Zeitschrift
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
1999
Volume ID
231
Issue ID
3
Page(s)
457-78
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
F. Halter-Koch and R. Warlimont classify, in a recent paper, additive formations based on additive arithmetical semigroups into type(I) and type(II). A type(I) additive formation has a prime element theorem in classical sense. We give, in this paper two number-theoretic conditions each of which guarantees a type(I) additive formation. These conditions are sharp in the general case. (AU)....
read more